# SDR DL76L090750

- Difficulty date: April 21, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 67,376 hours, 9,916 cycles
- Engine: Pwa PW4060
- Engine time: 72,317 hours, 10,677 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 72,317 hours, 10,677 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 EPR WENT BLANK AND L EEC MODE LIGHT ILLUM AND NR 1 EEC LIGHT ILLUM ALT.  BITE PIMU GOT PT2 AND TT2 REPLACED PT2 TT2 PROBE NO HELP.  PIMU MSG RANGE FAIL CAT2 PIMU EEC DISAGREE REPLACED NR 1 ENG EEC PER MM CKS GOOD PROBE PT NR 50A649.
